# SDR VNAA2018111699910

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R386703133
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE MOUNT DOUBLER LBL36 CORRODED CA R&R DOUBLER.
